Guidelines for submission
The Kyungpook Mathematical Journal(KMJ) receives the papers only through the electronic submission via http://kmj.knu.ac.kr/submission, except for very special circumstances. This web site provides a step by step submission process. It will ask the author(s) to upload a PDF or PostScript file of the paper.

The LaTeX source-file(s) will be needed later when the submitted paper has been accepted for publication at the KMJ. . The TeX source-file should be prepared in a LaTeX format. The first page of the manuscript must include
  • (1) the title, that is concise but descriptive and informative
  • (2) the precise authorship (full names preferred), affiliation and/or the address of the authors as well as their e-mail addresses
  • (3) the abstract, not exceeding 300 words
  • (4) 2010 Mathematics Subject Classification following the annual index of the Mathematical Reviews (add link: https://mathscinet.ams.org/msc/msc2010.html)
  • (5) a list of key-words and/or phrases

The items in the reference section should be in alphabetical order according to the family names of the authors and numbered numerically such as [1], [2],…. Figures or graphics, if included, should be (prepared) suitable for photographic reproduction. Graphics produced electronically and compiled in the EPS format are strongly encouraged.

We advise author to retain the LaTeX source-file and any other related files until the publication process is completed.
We will require the source-files as soon as the submitted paper is accepted for publication at the KMJ.
Proofs
Authors will receive only one set of proofs for correction. Normally, no alterations or corrections beyond corrections of minor typographic errors will be accepted once the proofs are issued.
 
Publication Charge
Manuscripts submitted to the KMJ will not be charged any publication fee.
 
Offprints
Electronic offprints will be available free of charge in the form of a printable and downloadable PDF from the webpage.
The price of printed offprints is $4 per copy for a minimum of 30 offprints, plus shipping costs.

Correspondence regarding a paper that has been accepted for publication should be sent directly to:
Department of Mathematics, Kyungpook National University, 80 Daehakro, Bukgu, Daegu 41566 Korea
E-mail : kmj@knu.ac.kr
 

e-submission

Current Issue

23 June 2019 Volume 59,
Number 2, pp. 203~362

Indexed/Covered by